While these side-effects are rare, it is important to consult your healthcare professional if these side-effects become severe. These may indicate that the dose of digoxin may be too high for you.
It is very important that you are on regular follow-up with your doctor to monitor for any possible side-effects. Inform your healthcare professional if you have any of the following side-effects.
Digoxin may worsen existing abnormal heart rhythm, or cause new irregular heartbeats. Symptoms of abnormal heart rhythm include one or more of the following:
The symptoms of a drug allergy include one or more of the following:
If you experience any of these symptoms, you should stop your medication and see your healthcare professional immediately.
Inform your healthcare professional if:
There are several medications that may affect the level of digoxin in your body. If you intend to take any over-the-counter medications, supplements, herbal remedies or traditional medicine, consult your healthcare professional first to confirm that it is safe to take with digoxin.
Subscribe to our mailing list to get the updates to your email inbox...
SHP-Head Office, 167 Jalan Bukit Merah Connection One (Tower 5), #15-10, Singapore 150167+65 6236 4800